# SDR ASOA201702123007

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 38,667 hours, 21,806 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3603001001
- Part serial: 0114
- Condition: Malfunctioned
- Location: Rudder
- Part time: 38,667 hours, 21,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A RUDDER OVERBOOST MESSAGE AFTER TAKEOFF. THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REPLACED THE RUDDER POWER CONTROL UNIT. OPERATIONAL CHECKS WERE GOOD.
